# SDR CALA2025122312314

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 74,178 hours, 26,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT INOPERATIVE.   ATTEMPTED TO REMOVE COVER BUT 2 NUT PLATES WERE BROKEN IN THE BACK.   COMPLETED UP TO STEP 5 OF THE RH AFT EMERGENCY WING LIGHT ASSEMBLY REF AMM 33-51-04-960-802.  COMPLETED LIGHT ASSY INSTALL UP TO STEP G12 AMM 33-51-04-960-802.  DURING OPS CK FOUND 3 OUTSIDE LIGHTS INOPERATIVE,  DOOR 1L, RT AFT OVERWING EXIT & RT MID AFT WING SLIDE. REPLACED EMERGENCY LIGHT BATTERY PACK M1671, BOTH RH LIGHTS OPS NORMAL. IAW AMM 33-51-06 & WDM 33-51-11.   RELAMPED EXTERIOR EMERGENCY LIGHT AT DOOR L1, NO GOOD. R & R BATTERY PACK AND POWER SUPPLY (M1675) IAW AMM 33-51-04, AMM 33-51-06.  OPS CHECKED GOOD.
